×

zbMATH — the first resource for mathematics

Found 52 Documents (Results 1–52)

100
MathJax
Rykov, Vladimir V. (ed.) et al., Analytical and computational methods in probability theory. First international conference, ACMPT 2017, Moscow, Russia, October 23–27, 2017. Proceedings. Cham: Springer (ISBN 978-3-319-71503-2/pbk; 978-3-319-71504-9/ebook). Lecture Notes in Computer Science 10684, 449-460 (2017).
PDF BibTeX XML Cite
Full Text: DOI
Giné, Evariste (ed.) et al., Stochastic inequalities and applications. Selected papers presented at the Euroconference on “Stochastic inequalities and their applications”, Barcelona, June 18–22, 2002. Basel: Birkhäuser (ISBN 3-7643-2197-0/hbk). Prog. Probab. 56, 301-321 (2003).
PDF BibTeX XML Cite
Novosibirsk: Nauka, Sibirskoe Predpriyatie RAN. 179 p. (2000).
MSC:  76-02 76M28 82-08 78M25 76X05
PDF BibTeX XML Cite
Corduneanu, C. (ed.), Qualitative problems for differential equations and control theory. Dedicated to Aristide Halanay on occasion of his 70th birthday. Singapore: World Scientific. 277-287 (1995).
MSC:  60H10
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification
Software